Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Rapid heart rate and low blood pressure with shakes

Is rapid heart rate and low blood pressure with the shakes a sign of adrenal insufficiency? Is rapid heart rate and low blood pressure with the shakes a sign of adrenal insufficiency?
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
  User's Response
's  Response
Sounds more like the symptoms of shock The most common symptoms of shock include: A fast, weak pulse, low blood pressure, feeling faint, weak or nauseous, dizziness, cold, clammy skin, rapid, shallow breathing. The symptoms of adrenal insufficiency usually begin gradually. Early symptoms may include: Unusual fatigue and muscle weakness Dizziness when standing Nausea, vomiting and/or diarrhea Loss of appetite Stomachache
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My wife had a dermoyd cyst removed a few year ago and with it her left ovary. Every since then, she has had a really hard time during her period. Lately, she has experienced a rapid heart rate. She is 23 years old and 105lbs. Generally healthy but she is a smoker. She rarely drinks alcohol and doesn t do any drugs. Her water intake is good as is her diet. She doesn t feel any stress, although, our life is rather stressful. She is anemic and has low blood pressure and her heart rate averages around 100bpm during her period. Is this something we should worry about?

doctor1 MD

Hi, recently I have been experiencing headaches dizziness. This has gone on for about 6 months. Some days it s bad other days I am fine. I notice that when I exert myself it gets worse. I have to concentrate really hard just to get through the bad spells. I have been for a ct scan and it came back normal, my bloods were normal. But I suffer from really bad from it. I am 26 and and in the lower normal range of bmi, I am not over weight. I work half day shifts in local hospital. And do plenty walking around that. I have quite a fast heart beat and low blood pressure naturally. I do smoke though. Maybe 10 a day. But recently after having a fag my right side of my head starts to hurt and feels numb. Please help.

doctor1 MD

Hi. On March 3rd I went to the hospital to have 2 hernias repaired. They gave me Propofol to put me under and immediately woke me back up. Said my heart rate jumped to 150 when it had been 49. They then called in a heart doctor who has given me every heart test he can think of to see what is wrong with my heart. I have clean arteries, and low blood pressure but my doctor is giving me 2 blood pressure medications to mend the electrolytes in my heart and now wants to have me get a pacemaker, when he knows it was caused by the Propofol. Even the nurse told me that is what caused the problem. I do not want a pacemaker if it isn t necessary for one thing, and do want to quite the blood pressure meds. They are: COREG carvedilol 3.125 mg. 2 a day, and ramipril (Altace) 5mg once a day. They make my stomach hurt.

Recent questions on  Adrenal insufficiency

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Yes, I hope so. I am extremely fatigued most of the time. My body aches much like flu symptoms.

doctor1 MD

I cannot seem to figure a way to get over not sleeping-I have not slept in over a week at all(maybe adrenal insufficiency ) Have good diet and B 5, iodine, dhea, adrenal cortex, multi already in place. I had a natural testosterone pellet inserted...

doctor1 MD

I am a 49 yr old female with low thyroid and am completely unable to sleep. I need to see an endocrinologist , but am in an emergency of some kind with adrenal exhaustion. I have a TSH of 10, which of course shows how bad the thyroid is, but its...

doctor1 MD

hi, I have rapid heart beat normal , high blood pressure but it s under the control by taking Lozar 25 mg , my cortisol level is low( 9) and dhea So4 very low (28), and I was taking prednisone but i stopped it abruptly 1 month ago , do i have a adrenal insufficiency?

doctor1 MD

Hi my daughter is 5. She has a TBI w/a VP shunt, can t walk so is in a wheel chair. She can take steps with assistance. She has Epilepsy, hypothyroidism, adrenal insufficiency. Problem is her feet and nails are turning blue at times her fingers as well. It worsens with activity and her Doctor is stumped. Any ideas?